Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26, 1 issue

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Codimension-$1$ simplices in divisible convex domains

Martin D Bobb

Geometry & Topology 25 (2021) 3725–3753
Abstract

Properly embedded simplices in a convex divisible domain Ω Pd behave somewhat like flats in Riemannian manifolds (Geom. Dedicata 33 (1990) 251–263), so we call them flats. We show that the set of codimension-1 flats has image which is a finite collection of disjoint virtual (d1)–tori in the compact quotient manifold. If this collection of virtual tori is nonempty, then the components of its complement are cusped convex projective manifolds with type d cusps.

Keywords
geometry, low-dimensional topology, divisible domains, Benoist manifolds, real projective geometry
Mathematical Subject Classification
Primary: 57M50
Secondary: 20H10, 57N16
References
Publication
Received: 22 June 2020
Revised: 17 September 2020
Accepted: 23 October 2020
Published: 25 January 2022
Proposed: Ian Agol
Seconded: David M Fisher, Anna Wienhard
Authors
Martin D Bobb
Department of Mathematics
The University of Texas at Austin
Austin, TX
United States
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States